# SDR CA031117009

- Difficulty date: June 1, 2001
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,041 hours
- Engine: Allsn 250C20
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Support
- Part number: 206031301025
- Condition: Cracked
- Location: Fuselage
- Part time: 11,430 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN AW CHECK, CRACKS WERE SUSPECTED IN AFT CROSS TUBE SUPPORT AREA.  AFTER PAINT STRIPPING CRACKS CONFIRMED AS FOLLOWS. A SMALL HAIRLINE CRACK WAS FOUND ON THE  FWD LEG OF THE LT CROSS TUBE SUPPORT. CRACK IS JUST  OUTBOARD OF 90 DEGREE ANGLE. CRACK STARTS AT BOTTOM OF SUPPORT & EXTENDS VERTICAL TO FIRST RIVET & THEN VEERS INBOARD & VERTICAL. CRACK IS APPROX. 1 INCH IN LENGTH. A SMALL HAIRLINE CRACK ALSO FOUND JUST BELOW FWD LEG OF THE RT CROSS TUBE SUPPORT. CRACK IS JUST BELOW THIS LEG & RUNS HORIZONTAL & IS ABOUT 1/2 INCH LONG.  BELL HELICOPTER IS AWARE OF CRACKS IN THIS AREA & HAS MADE AN UPGRADE TO THESE PARTS. NEW PARTS ARE OF A MUCH THICKER MATERIAL TO PREVENT CRACKING.
